# SDR AALA20140321008

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 65,310 hours, 33,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY COMPARTMENT DOOR LANDING DOUBLERS LT & RT SIDES WORN OUT OF LIMITS.  REMOVED & INSTALLED NEW DOUBLERS IAW EA MD80-53-034088 & AARD 51-00-05-1.
